# SDR C1HA200283019

- Difficulty date: November 17, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 622,251 hours, 33,389 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104791
- Part serial: 5542
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING MID/TRACK INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK, OPS CK OK.
